After Botox injections in each nasolabial fold, I have a bad appearance of gummy smile. Is this normal?

Dear doctor I had a patient 68 year old with deep nasolabial fold ,and I did 3 injection of botox in each nasolabial ,each side it,s appearance ,now he has a very bad appearance gummy smile ,what can I do now Kindly your,s Mohammad azidhak Md

Doctor Answers 2

If you are not familiar with the Botox techniques, refer the patient to a colleague for treatment.

Thank you for your question,


If you are not familiar with the Botox techniques, refer the patient to a colleague for treatment. Or allow the Botox to wear off in approx. 3 months. Botox is not typically used to treat the nasolabial fold.

Best,  

If you are not familiar with the Botox techniques, refer the patient to a colleague for treatment.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question,


If you are not familiar with the Botox techniques, refer the patient to a colleague for treatment. Or allow the Botox to wear off in approx. 3 months. Botox is not typically used to treat the nasolabial fold.

Best,  

Smile

What were you trying to achieve in this location?  I never inject botox ot xeomin in the nasolabial fold. Consult your doctor for this one

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon
4.4 out of 5 stars 7 reviews

Smile

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
What were you trying to achieve in this location?  I never inject botox ot xeomin in the nasolabial fold. Consult your doctor for this one

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.